Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Approximate solutions to slightly viscous conservation laws

Authors: Gunilla Kreiss and Gunilla Efraimsson
Journal: Quart. Appl. Math. 62 (2004), 117-133
MSC: Primary 35L65; Secondary 35B25, 35J05, 35L67, 76L05
DOI: https://doi.org/10.1090/qam/2032575
MathSciNet review: MR2032575
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study an approximate solution of a slightly viscous conservation law in one dimension, constructed by two asymptotic expansions that are cut off after the third order terms. In the shock layer, an inner solution is valid and an outer solution is valid elsewhere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35B25, 35J05, 35L67, 76L05

Retrieve articles in all journals with MSC: 35L65, 35B25, 35J05, 35L67, 76L05

Additional Information

DOI: https://doi.org/10.1090/qam/2032575
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society